# SDR T4O2001F00000

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N819RC
- Make and model: Israel 1124
- Aircraft serial: 192
- Engine: Garrtt TFE73131G
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Condition: Stuck
- Location: Fcu
- Component: Fcu, Honeywell
- Component part number: 30708002
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

THE RIGHT ENGINE FLAMED OUT ON POWER UP FOR TAKE OFF ROLL.  FUEL CONTROL FOUND TO BE THE CAUSE.  SUBSEQUENT REPORT FROM MFG FOUND A STUCK, PARTIALLY OPEN PRESSURIZING VALVE.  TIME SINCE OVERHAUL: 62.7 HOURS.
